I am very frustrated with my life, and I have lost every hope in life. I did excess masturbation in the past, and now I am suffering from many symptoms from the past four years. The symptoms are post-void dribbling, slow urine speed, and precum after urination. After urinating, I feel something moving inside my urethra, and I feel little tightness and contraction of the pelvic floor muscle.
First of all, I would like you to know that masturbation does not cause any weakness,sexual dysfunction, or any ill effect, contrary to popular belief. It is the guilt associated with it, it being labeled wrong culturally which causes problems. In my opinion, you should consult a urologist in person for detailed evaluation or examination, so that any organic pathology can be ruled out. Relax, you will be fine and remember you have not done anything wrong by masturbating, and it is common and normal at your age. Remember every problem has a solution, you just need to try solving it and help is just a step away. Thank you.
Thank you doctor,
Your answer made me feel good and has removed the guilt to a great extent. But, my mind has a super imagination power, which always images a lot of negative consequences of masturbation. So, kindly suggest me some useful tips which will help to avoid overthinking about masturbation.
You have already taken the first step. Having correct knowledge regarding sexual health is the very first step towards better sexual health. You know we are generally exposed to a lot of wrong information, some due to cultural beliefs and some due to propaganda by quacks (unqualified sexologists). So, some tips that can help you cope better are as follows. Practice relaxation techniques like breathing exercises daily, it not only help you relax but have a better control over your thoughts, log down all your negative thoughts and then think of logical facts that support it and those that oppose it. Retrospect and try to change it, mindfulness is also helpful, but it needs practice, follow a routine and exercise regularly and persistence is the key here, hope it helps. Thank you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. may have PTSD (post-traumatic stress disorder). It is less likely to be due to glioma. The symptoms of a vision problem and memory loss are due to gliomas. You can give him a small dose of antidepressants and Benzodiazepine for the sleep disturbances. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.